Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

HIV Transmission and Education >> Am I Infected?

ravi
Legend

Reged: 11/19/05
Posts: 1148
Loc: Adelaide, Australia
Re: Thrush! I'm Scared.
      02/16/06 10:14 AM

hi

regards from india

Oral thrush may occur due to may clinical situation. The dosage of antiboitics you are currently taking/took may also have caused oral thrush;antibiotics do cause oral thrush.

Nothing you report sounds worrisome.However if you feel worried you may want to test and get your symptoms evaluated.

Goodluck

--------------------
Take Care

God Bless you

Stay Well

Love Ravi

Post Extras: Remind Me!     Notify Moderator

Entire thread
Subject Posted by Posted on
* Thrush! I'm Scared. Zboe 02/16/06 10:06 AM
. * Re: Thrush! I'm Scared. shadow1   02/16/06 10:16 AM
. * Re: Thrush! I'm Scared. Zboe   02/16/06 10:32 AM
. * Re: Thrush! I'm Scared. ravi   02/16/06 10:48 AM
. * Re: Thrush! I'm Scared. ravi   02/16/06 10:14 AM
. * Re: Thrush! I'm Scared. Zboe   02/16/06 01:37 PM
. * Re: Thrush! I'm Scared. Anxiety   02/16/06 01:43 PM
. * Re: Thrush! I'm Scared. Zboe   02/16/06 02:42 PM
. * Re: Thrush! I'm Scared. ExWorryWart   02/16/06 02:56 PM

What's New at TheBody.com

Additional Information
0 registered and 2 anonymous users are browsing this forum.

Moderator:  TheBody, bogart, crabman, riverprincess 



Permissions
      You cannot start new topics
      You cannot reply to topics
      HTML is enabled
      UBBCode is enabled

Thread views: 5054

Jump to

Contact Us | Privacy Statement The Body

*
UBB.threads™ 6.2.3